Continuous and compact imbeddings of weighted Sobolev spaces. I

Petr Gurka; Bohumír Opic

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 4, page 730-744
  • ISSN: 0011-4642

How to cite

top

Gurka, Petr, and Opic, Bohumír. "Continuous and compact imbeddings of weighted Sobolev spaces. I." Czechoslovak Mathematical Journal 38.4 (1988): 730-744. <http://eudml.org/doc/13747>.

@article{Gurka1988,
author = {Gurka, Petr, Opic, Bohumír},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {730-744},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Continuous and compact imbeddings of weighted Sobolev spaces. I},
url = {http://eudml.org/doc/13747},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Gurka, Petr
AU - Opic, Bohumír
TI - Continuous and compact imbeddings of weighted Sobolev spaces. I
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 4
SP - 730
EP - 744
LA - eng
UR - http://eudml.org/doc/13747
ER -

References

top
  1. Guzmán M., Differentiation of integrals in R n , Lecture Notes in Mathematics 481, Springer-Verlag, Berlin-Heidelberg-New York 1975. (1975) Zbl0327.26010MR0457661
  2. Kufner A., Weighted Sobolev spaces, John Wiley & Sons, Chichester-New York- Brisbane-Toronto-Singapore 1985. (1985) Zbl0579.35021MR0802206
  3. Kufner A., John O., Fučík S., Function spaces, Academia Praha 1977. (1977) Zbl0364.46022MR0482102
  4. Kufner A., Opic В., How to define reasonably weighted Sobolev spaces, Comment. Math. Univ. Carolinae, 25 (3) (1984), 537. (1984) Zbl0557.46025MR0775568
  5. Lizorkin P. I., Otelbaev M., Imbedding and compactness theorems for Sobolev type spaces with weights I, II, (Russian), Mat. Sb. (N.S.) 108 (150), (1979), No 3, 358-377, MR 80j : : 46054; 1J2 (154) (1980), No 1 (5), 56-85, MR 82i : 46051. (1979) Zbl0465.46031MR0530316
  6. Opic В., Necessary and sufficient conditions for compactness of imbeddings in weighted Sobolev spaces, Časopis Pěst. Mat. (to appear). Zbl0704.46021
  7. Opic В., Gurka P., A r -condition for two weight functions and compact imbeddings of weighted Sobolev spaces, Czechoslovak Math. J. 38(133) (1988), 611-617. (1988) Zbl0676.46029MR0962905
  8. Zajaczkowski W., On theorem of embedding for weighed Sobolev spaces, Bulletin of the Polish Academy of Sciences Mathematics, 32 (1985), No 3 - 4, 115-121. (1985) Zbl0582.46039MR0805024

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.